# SDR 96ZZZX1943

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N781TC
- Make and model: Cessna 421C
- Aircraft serial: 421C0083
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: A6532
- Condition: Brush Wear
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER GENERATOR INTERNAL GEARS ARE WEARING PREMATURELY CAUSING BRUSHES TO FAIL.  NEW REPLACEMENT PART FROM SHELF AVERAGED LESS THAN 100 HOURS TIS, BEFORE FAILURE.
